I'm posting this message especially at first to thank Tattoo for his consederation of my daughters seizures problem and tell him by the way that I asked about the exact apelation of the med given to my daughter (DEPAKINE) or (DEPAKENE)and he confirmed to me the followingEPAKINE is a french apelation and depakene is an american apelation and no difference in the product.
thanks a lot I appreciate your support Tattoo
You are most welcome. I thought that was the med you meant, but since the P and the K were reversed, I wanted to be sure. I took Depakote which is the same chemically also. It can cause weight gain and some hair loss, but hair does grow back so that was not a bad problem. It also caused my hands to tremble, but the med did have a positive benefit in that it was the first med I took that stopped my nocturnal seizures. It did not stop my seizures altogether, however. I think this is so nice to be able to offer assistance to someone in another country. It definitely says that we are all in this together. I do wish you and your daughter the best. Do keep in touch. Tattoo